EM Alliance ECG – Case 5

45 YOM, BP 85/55, altered LOC…

 

ECG courtesy of  http://www.emalliance.org/

Advertisements

2 Comments Add yours

  1. Tatsu Kuwasaki says:

    Congratulations Bev for not only the correct diagnosis, but also for being brave enough to submit your thoughts. While I do my best to make this blog most user friendly, I can still understand why people may be hesitant in posting. I just hope this is stimulating for some of you.

    Here is a couple of links if you haven’t visited before.

    http://lifeinthefastlane.com/ecg-library/basics/tca-overdose/

    http://lifeinthefastlane.com/toxicology-conundrum-022/

    Like

  2. archers3 says:

    ?Tricyclic overdose – TCA binds to myocardial sodium channels causing blockade & delay in cardiac conduction:
    – Wide QRS complex
    – Right axis deviation
    – Positive/tall R wave aVR
    The hypotension & lowered LOC also fit within the signs & symptoms of TCA OD, although I’d still be wanting to gain more pt history.
    Treatment:
    – Airway management
    – High flow O2
    – Large fluid challenge to increase sodium ions & improve BP

    That’s my thoughts …

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s